# SDR YENA20150419074

- Difficulty date: April 19, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS FOUND AT THE FORWARD LT DOUBLER FRAMES 13-16 LBL 14 - 36 FORWARD OF WET AREA.  REMOVED CORROSION, IAW SRM 51-10-03 AND SRM 51-12-01.  PERFORMED HFEC INSPECTION ALONG AREA OF CORROSION BLENDED/REWORK NOTED DAMAGE IAW SRM PART II 51-10-03. NO FURTHER DAMAGE NOTED IAW NDT MANUAL 51-00-00-916-803.  REPAIRED IAW TASK CARD E15-369-01.
